# SDR FDEA201512073940

- Difficulty date: December 7, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 74,159 hours, 25,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5323U5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BOX SECTION STATION 1660 & 1680 AT BL 0.0 CORRODED AT FLOORBOARD FASTENER HOLES.  FLOOR SUPPORT BOX SECTION STATION 1660 & 1680 AT BL 0.0 REPLACED IAW SRM 51-40-02 & DWG 146N5230.  REPAIR CLASSIFIED AS MAJOR CAT A.
